RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 1, Pages 211–226 (Mi fpm805)  

This article is cited in 2 scientific papers (total in 2 papers)

On the formulation of initial-value problems for systems consisting of relativistic particles

S. B. Kirpichev, P. A. Polyakov

M. V. Lomonosov Moscow State University

Abstract: We discuss questions related to the well-posedness of problems on the motion of relativistic many-body systems. For one-dimensional relativistic motion of $N$ similar charges, we prove that an ordinary Cauchy problem usual in Newton mechanics can be stated; this is done in the framework of microscopic Maxwell–Lorentz electrodynamics (including a model with self-action) or Wheeler–Feynman theory.

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 141:1, 1051–1061

Bibliographic databases:

UDC: 517.958+535+537.812

Citation: S. B. Kirpichev, P. A. Polyakov, “On the formulation of initial-value problems for systems consisting of relativistic particles”, Fundam. Prikl. Mat., 11:1 (2005), 211–226; J. Math. Sci., 141:1 (2007), 1051–1061

Citation in format AMSBIB
\Bibitem{KirPol05}
\by S.~B.~Kirpichev, P.~A.~Polyakov
\paper On the formulation of initial-value problems for systems consisting of relativistic particles
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 1
\pages 211--226
\mathnet{http://mi.mathnet.ru/fpm805}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2137436}
\zmath{https://zbmath.org/?q=an:1072.78508}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 141
\issue 1
\pages 1051--1061
\crossref{https://doi.org/10.1007/s10958-007-0032-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846572224}


Linking options:
  • http://mi.mathnet.ru/eng/fpm805
  • http://mi.mathnet.ru/eng/fpm/v11/i1/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tian Chushun, “Manifestly covariant classical correlation dynamics I. General theory”, Ann. Phys., 18:10–11 (2009), 783-808  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Tian Chushun, “Manifestly covariant classical correlation dynamics II. Transport equations and Hakim equilibrium conjecture”, Ann. Phys., 19:1-2 (2010), 75–101  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:145
    Full text:47
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019